# SDR R61A2022060400380

- Difficulty date: May 9, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH H-STAB SUSPECT CRACK AT RIB 11A & 12A BTWN FRONT SPAR & MID SPAR. R&R RIB 11A & 12A IAW TASK 170EO-55-10-0004_1.
